EconPapers    
Economics at your fingertips  
 

Stochastic Approximations and Differential Inclusions

Michel Benaïm (), Josef Hofbauer and Sylvain Sorin
Additional contact information
Michel Benaïm: UNINE - Université de Neuchâtel = University of Neuchatel

Working Papers from HAL

Abstract: The dynamical systems approach to stochastic approximation is generalized to the case where the mean differential equation is replaced by a differential inclusion. The limit set theorem of Bena\"{\i}m and Hirsch is extended to this situation. Internally chain transitive sets and attractors are studied in detail for set-valued dynamical systems. Applications to game theory are given, in particular to Blackwell's approachability theorem and the convergence of fictitious play.

Keywords: Stochastic approximation; Multivalued dynamical systems; Approximation stochastique; Système dynamique multivalue (search for similar items in EconPapers)
Date: 2003
Note: View the original document on HAL open archive server: https://hal.science/hal-00242990
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14)

Downloads: (external link)
https://hal.science/hal-00242990/document (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:wpaper:hal-00242990

Access Statistics for this paper

More papers in Working Papers from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-31
Handle: RePEc:hal:wpaper:hal-00242990